# SDR CA120726002

- Difficulty date: July 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Engine: Ge CF3410E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Condition: Leaking
- Location: Pneumatic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) BLEED 1 WAS CURRENTLY UNDER MEL.  ONCE AIRBORNE PACK 2 SHOWED LEAKING AND FAILED INTERMITTENTLY, CABIN ALTITUDE INCREASED.  FLIGHT DESCENDED TO 10,000 FT, AND RETURNED.  NO EMERGENCY WAS DECLARED.  INSPECTED ENGINE BLEED DUCTS AND OVERHEAT LOOPS IN PYLON AREA FOUND NR 2 ENGINE PRECOOLER BELLOWS WITH LOOSE CLAMP TIGHTENED BELLOWS CLAMP AND CARRIED OUT ENGINE PNEU OPS TEST AT 85 PERCENT N2 CKD SERVICE.
